American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Patrice Pongérard. Sur l'existence d'une solution ramifiée pour des équations de Fuchs à caractéristique simple. Proc. Amer. Math. Soc. 137 (2009) 2671-2683. MR 2497480.
Abstract, references, and article information   
View Article: PDF

[2] Hideshi Yamane. Nonlinear wave equations and singular solutions. Proc. Amer. Math. Soc. 135 (2007) 3659-3667. MR 2336582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Faiza Derrab. Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey. Proc. Amer. Math. Soc. 135 (2007) 1803-1815. MR 2286091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Ruzhansky. On the failure of the factorization condition for non-degenerate Fourier integral operators. Proc. Amer. Math. Soc. 130 (2002) 1371-1376. MR 1879959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Friedmar Schulz and Lihe Wang. Isolated singularities of Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 123 (1995) 3705-3708. MR 1277131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Russell M. Brown and Zhong Wei Shen. A note on boundary value problems for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 119 (1993) 585-594. MR 1156466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wolfhard Hansen. A note on solutions of the Schr\"odinger equation . Proc. Amer. Math. Soc. 117 (1993) 381-384. MR 1107921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1